# SDR SWAA2018042321333

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 34,509 hours, 20,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417A5900
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1674 INOPERATIVE.  R & R THE BATTERY PACK IAW MM.
